The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Pizotifen - reaction

Has anyone had a reaction to pizotifen? I upped the dose about 4 weeks ago to 1mg and ever since I’ve had burning sensations and creepy crawly feelings in my whole body. My feet and arms and certain areas of the body feel like they are on fire yet when you touch it’s normal or for instance my feet are freezing. Docs have told me to stop this ASAP as seems like I’ve reacted to it. Just wanted to see if anyone else has had trouble. I’ve looked on google and can’t see any other reports of this. X

If a med is increased and you experience side effects which do not pass in a matter of 4 - 7 days, I would assume its not a side effect but a reaction. If the side effect or reaction is too severe for you to be able to put up with it for the period time you’re expected to be on it (usually 1 year) I don’t think the med is for you. Good luck.